Alert archive / New Mexico / High Wind Warnings in 2008

High Wind Warning 14, NWS Midland/Odessa, TX

February 13, 2008Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Feb 13, 2008, 2:06 PM MST for Eddy County, New Mexico. It took effect at Feb 13, 2008, 11:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2008, 2:06 PM MST (21:06 UTC)
In effect from
Feb 13, 2008, 11:00 PM MST
Expired
Feb 14, 2008, 5:00 PM MST
In force
18 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2008-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2008-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2227 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 132106
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
306 PM CST WED FEB 13 2008

...STRONG WINDS POSSIBLE OVER THE GUADALUPE AND DAVIS MOUNTAINS
WEDNESDAY NIGHT AND THURSDAY...

.A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE DESERT
SOUTHWEST LATE TONIGHT. AHEAD OF THIS SYSTEM...WINDS IN THE MID
LEVELS OF THE ATMOSPHERE WILL INCREASE. AS A RESULT...WINDS ACROSS
THE GUADALUPE MOUNTAINS AND DAVIS MOUNTAINS ABOVE 6000 FEET WILL
INCREASE BEGINNING LATE THIS EVENING. THESE WINDS ARE EXPECTED TO
CONTINUE THROUGH THURSDAY AFTERNOON...WITH A DECREASE IN WIND
SPEEDS CURRENTLY ANTICIPATED FOR THURSDAY NIGHT.

NMZ027-TXZ074-258-140630-
/O.UPG.KMAF.HW.A.0009.080214T0600Z-080215T0000Z/
/O.NEW.KMAF.HW.W.0014.080214T0600Z-080215T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
306 PM CST WED FEB 13 2008 /206 PM MST WED FEB 13 2008/

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 6 PM CST /5 PM MST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 6 PM CST /5 PM MST/ THURSDAY. THE HIGH WIND WATCH IS
NO LONGER IN EFFECT. 

SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 70
MPH...WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS...AND DAVIS
MOUNTAINS ABOVE 6000 FEET...TONIGHT THROUGH THURSDAY AFTERNOON.
WIND SPEEDS ARE EXPECTED TO DECREASE THURSDAY NIGHT. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
2 follow-up statements
000 
WWUS74 KMAF 141059
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
459 AM CST THU FEB 14 2008

...STRONG WINDS LIKELY ACROSS THE GUADALUPE MOUNTAINS AND DAVIS
MOUNTAINS ABOVE 6000 FEET TODAY...

.AN ARCTIC COLD FRONT WILL MOVE SOUTHWARD INTO THE TEXAS PANHANDLE
TODAY. AHEAD OF THIS COLD FRONT...STRONG MID LEVEL WINDS ARE
LIKELY TO INCREASE AND AFFECT THE GUADALUPE MOUNTAINS AND DAVIS
MOUNTAIN ABOVE 6000 FEET TODAY. THESE STRONG WINDS ARE EXPECTED TO
GRADUALLY DECREASE BY THIS EVENING.

NMZ027-TXZ074-258-150000-
/O.CON.KMAF.HW.W.0014.000000T0000Z-080215T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
459 AM CST THU FEB 14 2008 /359 AM MST THU FEB 14 2008/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON. 

SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH...
WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS...AND DAVIS MOUNTAINS
ABOVE 6000 FEET...TODAY. WIND SPEEDS ARE EXPECTED TO DECREASE
THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS74 KMAF 142059
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
259 PM CST THU FEB 14 2008

...STRONG WINDS TO CONTINUE ACROSS THE GUADALUPE MOUNTAINS AND
DAVIS MOUNTAINS ABOVE 6000 FEET THIS AFTERNOON...

.A STRONG COLD FRONT HAS MOVED SOUTHWARD ACROSS THE TEXAS
PANHANDLE TODAY AND WILL APPROACH THE NORTHERN PERMIAN BASIN THIS
EVENING. AHEAD OF THIS COLD FRONT...STRONG MID LEVEL WINDS WILL
CONTINUE TO AFFECT THE GUADALUPE MOUNTAINS AND DAVIS MOUNTAIN
ABOVE 6000 FEET FOR A FEW MORE HOURS THIS AFTERNOON. THESE STRONG
WINDS WILL GRADUALLY DIMINISH THIS EVENING.

NMZ027-TXZ074-258-150000-
/O.CON.KMAF.HW.W.0014.000000T0000Z-080215T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
259 PM CST THU FEB 14 2008 /159 PM MST THU FEB 14 2008/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON FOR THE GUADALUPE AND DAVIS MOUNTAINS ABOVE 6000
FEET.

SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH...
WILL CONTINUE IN THE GUADALUPE MOUNTAINS...AND DAVIS MOUNTAINS
ABOVE 6000 FEET...THE REMAINDER OF THIS AFTERNOON. WIND SPEEDS
WILL DECREASE THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Feb 13, 10:38 AM MST, 3 hours 28 minutes earlier.

Area forecast discussion, Feb 13, 10:38 AM MST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1138 AM CST WED FEB 13 2008

.AVIATION...
STRONGEST WINDS SO FAR THIS AFTERNOON ARE LOCATED ACROSS THE
EASTERN PERMIAN BASIN WITH THE MAF TAF SITE GUSTING OVER 20KTS.
EXPECT THESE BREEZY CONDITIONS TO SPREAD WEST THIS AFTERNOON INTO
MOST OF THE REMAINING TAF SITES WITH THE EXCEPTION OF CNM AND PEQ
WHICH SHOULD REMAIN AT LOWER LEVELS. REDUCED VIS FROM BLOWING DUST
COULD BE A PROBLEM THIS AFTERNOON...BUT IT WOULD BE TOO BRIEF TO
WARRANT MENTION IN ANY TAFS AT THIS TIME. WINDS WILL SUBSIDE
OVERNIGHT BEFORE INCREASING ONCE AGAIN TOMORROW.

HENNIG

&&

.PREV DISCUSSION... /ISSUED 547 AM CST WED FEB 13 2008/

DISCUSSION... FIRE WEATHER WILL BE THE MAIN CONCERN TODAY AND
THURSDAY...THEN THE FOCUS WILL SHIFT TO THE POSSIBILITY OF WINTRY
PRECIPITATION FRIDAY AND SATURDAY...WITH STRONG WINDS IN THE
MOUNTAINS SANDWICHED IN BETWEEN.

THE FLOW ALOFT WILL BECOME WESTERLY AND BEGIN TO STRENGTHEN OVER THE
AREA TODAY AS AN UPPER TROUGH DIGS SOUTHEASTWARD INTO THE CENTRAL
ROCKIES.  A STRONG SURFACE LOW WILL DEVELOP OVER EASTERN COLORADO IN
RESPONSE...WHICH WILL TIGHTEN THE SURFACE PRESSURE GRADIENT OVER THE
AREA.  WINDS AT THE SURFACE WILL PICK UP OUT OF THE SOUTHWEST THIS
AFTERNOON.  THESE DOWNSLOPE WINDS WILL DRY THE AIR OUT OVER THE
CWA...AND AID TEMPERATURES IN WARMING ROUGHLY 10 DEGREES ABOVE
NORMAL.  USED DEWPOINTS LOWER THAN MODEL OUTPUT AS BETTER LOW LEVEL
MOISTURE WAS RELEGATED TO THE TEXAS GULF COAST...AND MODELS USUALLY
DO NOT LOWER DEWPOINTS ENOUGH IN SUCH SITUATIONS.  CRITICAL FIRE
WEATHER CONDITIONS LOOK IMMINENT...SO HAVE ISSUED A RED FLAG WARNING
FOR ALL BUT THE MARFA PLATEAU...PRESIDIO VALLEY...BIG BEND REGION
AND LOWER TRANS PECOS WHERE WINDS LOOK TOO WEAK.  ALSO ADDED PATCHY
BLOWING DUST TO MUCH OF THIS SAME AREA.

THE FLOW ALOFT WILL STRENGTHEN FURTHER THURSDAY AS SAID UPPER TROUGH
STRENGTHENS AND CUTS OFF FROM THE PREVAILING WESTERLIES AS IT HEADS
TOWARDS THE FOUR CORNERS REGION.  MID LEVEL WINDS WILL INCREASE
ENOUGH TO KEEP THE HIGH WIND WATCH GOING FOR THE GUADALUPE AND DAVIS
MOUNTAINS TONIGHT AND THURSDAY...BUT SHIFTED THE TIME FRAME TO
14/06Z TO 15/00Z SINCE IT APPEARS THE UPPER TROUGH WILL BE SLOWER TO
APPROACH THE PREVIOUS RUNS.  THINK TEMPERATURES WILL BE WARMER THAN
TODAY DESPITE A MARKED INCREASE IN CLOUD COVER.  WINDS WILL BE
TRICKIER DUE TO THE CLOUD COVER...SO WENT AHEAD AND LEFT THE FIRE
WEATHER WATCH OVER THE NORTHWEST THIRD OF THE CWA WHERE THE BEST
WINDS COULD MATERIALIZE.  ALSO TENDED MODEL DEWPOINTS TOWARD THE
DRIER ECMWF DEWPOINTS AS THE SOUTHWEST DOWNSLOPE COMPONENT
PERSISTS.

AS THE UPPER TROUGH CLOSES IN ON THE CWA FRIDAY...AN ARCTIC AIRMASS
WILL DROP SOUTH THROUGH THE CENTRAL U.S. PLAINS AND INTO THE CWA
THURSDAY NIGHT.  NORTH WINDS BEHIND THE FRONT WILL BE FAIRLY
STRONG...SO EXPECT THE FRONT TO CLEAR THE BIG BEND REGION LATE
THURSDAY NIGHT.  MUCH COLDER THAN NORMAL TEMPERATURES ARE EXPECTED
BEHIND THE FRONT BOTH FRIDAY AND SATURDAY...NOT TO MENTION THE
POSSIBILITY OF WINTRY PRECIPITATION OVER THE AREA BEGINNING AS EARLY
AS THURSDAY NIGHT OVER SOUTHEAST NEW MEXICO...AND LASTING THROUGH
SATURDAY DEPENDING ON THE SPEED OF THE SYSTEM.  THERE WAS ENOUGH
AGREEMENT AT THIS TIME TO INCREASE POPS TO THE CHANCE CATEGORY
FRIDAY AND FRIDAY NIGHT AND ISSUE A WINTER WEATHER OUTLOOK...MAINLY
FOR THOSE TIME FRAMES.  THE PRECIPITATION MODE WILL BE DIFFICULT...
AND HAVE INCLUDED MAINLY A RAIN AND SNOW MIX INITIALLY...THEN
FREEZING RAIN LATE THURSDAY NIGHT AND FRIDAY MORNING OVER THE
WESTERN LOW ROLLING PLAINS...THEN MAINLY SNOW AS THE CUTOFF LOW
COULD TREK EASTWARD OVER THE CWA.  WILL NOT GET MUCH FANCIER THAN
THAT RIGHT NOW.  TEMPERATURES COULD STAY BELOW NORMAL THROUGH
SUNDAY...BUT THIS TO WILL BE DEPENDENT ON THE SPEED OF THE UPPER
TROUGH.

FIRE WEATHER...
EXPECT 20 FOOT SOUTHWEST WINDS TO INCREASE TO 20 MPH OR GREATER OVER
A GOOD PORTION OF THE FORECAST AREA TODAY.  THESE DOWNSLOPE WINDS
WILL DRY THE AIR OUT AND AID TEMPERATURES IN WARMING TO ABOVE NORMAL
LEVELS.  SINCE FIRE DANGER IS FORECAST TO BE HIGH TO VERY HIGH
AREAWIDE...WILL UPGRADE THE FIRE WEATHER WATCH TO A WARNING.  ALL
BUT THE MARFA PLATEAU...BIG BEND REGION AND LOWER TRANS PECOS WILL
BE INCLUDED.  RECOVERY TONIGHT WILL BE POOR TO FAIR MOST LOCATIONS
AS SOUTH TO SOUTHWEST WINDS PERSIST IN AT LEAST THE 10 TO 20 MPH
RANGE.

ANOTHER CRITICAL FIRE WEATHER DAY LOOKS POSSIBLE THURSDAY...DESPITE
AN INCREASE IN CLOUD COVER OVER THE AREA.  EXPECT TEMPERATURES TO BE
WARMER...AND RH/S AS LOW...OR LOWER THAN TODAY.  HOWEVER...20 FOOT
WIND SPEEDS WERE SOMEWHAT IN QUESTION...SO WILL LEAVE THE FIRE
WEATHER WATCH OVER THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO
PLAINS...VAN HORN AREA AND REEVES COUNTY.  DESPITE THIS
UNCERTAINTY...THERE IS ALSO THE POSSIBILITY THE PRESENT AREA OF
CONCERN COULD BE EXPANDED TO INCLUDE THE UPPER TRANS PECOS AND
PERMIAN BASIN.  THIS WILL DEPEND ON WHETHER SUBSEQUENT SHIFTS
DETERMINE THE WINDS WILL BE STRONG ENOUGH.

SOME MUCH NEEDED PRECIPITATION APPEARS TO BE IN THE OFFING.  SOME
PRECIPITATION MAY OCCUR AS EARLY AS THURSDAY NIGHT OVER THE
GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS...THEN AFFECT
MUCH OF THE AREA THROUGH SATURDAY.  THIS WILL DEPEND ON THE EVENTUAL
TRACK...STRENGTH AND SPEED OF A STRONG UPPER LEVEL STORM SYSTEM.  IF
THE PRECIPITATION ENDS UP BEING LESS THAN CURRENT THINKING...FIRE
WEATHER CONCERNS SHOULD EASE A LITTLE ANYWAYS AS A STRONG COLD FRONT
IS EXPECTED TO MOVE THROUGH THE AREA AND COOL TEMPERATURES WELL
BELOW NORMAL.  THIS SHOULD ALLOW FOR HIGHER RH/S AREAWIDE THROUGH
SATURDAY.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
     AFTERNOON FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM 11 AM TO 6 PM MST THURSDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WATCH FROM 11 PM THIS EVENING TO 5 PM MST THURSDAY FOR
     THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...RED FLAG WARNING FROM NOON CST /11 AM MST/ TODAY TO 7 PM CST /6
     PM MST/ THIS EVENING FOR THE FOLLOWING ZONES...ANDREWS...
     BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...
     ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
     LOVING...MARTIN...MIDLAND...MITCHELL...PECOS...REAGAN...
     REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...UPTON...VAN
     HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     FIRE WEATHER WATCH FROM 12 PM CST /11 AM MST/ TO 7 PM CST /6 PM
     MST/ THURSDAY FOR THE FOLLOWING ZONES...DAVIS/APACHE
     MOUNTAINS AREA...GUADALUPE MOUNTAINS...REEVES COUNTY AND
     UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR.

     HIGH WIND WATCH FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 6 PM
     CST /5 PM MST/ THURSDAY FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.

&&

10
Hazardous weather outlook, Feb 13, 12:04 PM MST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
104 PM CST WED FEB 13 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-141915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
104 PM CST WED FEB 13 2008 /1204 PM MST WED FEB 13 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR MUCH OF WEST TEXAS AND
SOUTHEAST NEW MEXICO THROUGH THIS EVENING. WARM TEMPERATURES...DRY
RELATIVE HUMIDITY VALUES AND BREEZY SOUTH TO SOUTHWEST WINDS WILL
LIKELY RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA
TODAY.

STRONG WINDS ARE POSSIBLE IN THE DAVIS AND GUADALUPE MOUNTAINS
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS PORTIONS OF
WEST TEXAS AND SOUTHEAST NEW MEXICO THURSDAY AFTERNOON.

STRONG WINDS ARE POSSIBLE IN THE DAVIS AND GUADALUPE MOUNTAINS
THURSDAY MORNING.

AN ARCTIC COLD FRONT AND DEVELOPING UPPER LEVEL STORM SYSTEM WILL
BRING MUCH COLDER TEMPERATURES AND POSSIBLE WINTERY PRECIPITATION
TO WEST TEXAS AND SOUTHEAST NEW MEXICO ON FRIDAY AND SATURDAY.
CHANCES FOR ACCUMULATING SNOWS ARE POSSIBLE ON FRIDAY AND SATURDAY
DEPENDING ON THE EXACT TRACK AND INTENSITY OF THIS DEVELOPING
STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:41 AM MSTRed Flag WarningMAF14 hr

Nearby

High Wind Warnings in New Mexico, 2008High Wind Warnings in Texas, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.